Share Facebook
Crohn's Disease Forum » General IBD Discussion » Entocort and mood swings


06-06-2009, 05:28 PM   #1
Aimee
New Member
 
Join Date: Mar 2009
Entocort and mood swings

Hi,
I have been diagnosed with Crohns since Feb 09... I am currently on Entocort and Azathiropene (sp!! dont have mneds in fron of me to see how it is spelt LOL) ANYWAY i was on citalopram (anti -depressant) then went of it while in hospital and was coping just fine without it NOW since about 2 months ago i have been havind severe mood swings like 5x a day and they happen so fast... My poor daughter gets so confussed (shes 4) my partner has just had enough and so have I for that matter... BUT partner thinks i dont need my anti dep again LOL i am not to sure .. I hate who i have become and am up and down all the time....Does anyone else get ,mood swings on these meds?? I am going to have to see my doctor i think!
__________________
AIMEE
06-09-2009, 08:54 PM   #2
JillianB82
 
I do...was on Entocort till about a week ago.....It seems to be really bad during PMS week....you are not alone luv!
Reply

Crohn's Disease Forum » General IBD Discussion » Entocort and mood swings
Thread Tools


All times are GMT -5. The time now is 09:22 PM.
Copyright 2006-2017 Crohnsforum.com